# SDR A6WA20134M678

- Difficulty date: January 19, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CLIP FS 280 RBL 9 O/B.  REMOVED AND REPLACED RBL 9 O/B CLIP AT FS 280 IAW CRJ 200 SRM 51-42-21 & 51-40-11.
